# SDR SWIA200718618

- Difficulty date: August 19, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 9,270 hours, 6,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REAR MOST OVERHEAD PAX EXIT SIGN MISSING, FLIGHT NR 5875.  INSTALLED SERVICEABLE EXIT SIGN AS REQUIRED.
